Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


In Minnesota?
Apr 25, 2002

Dear Dr. Henry, I know this isnt your forum but i would feel more comfortable if you could answer my question since you are on campus here. I had a high risk sexual encounter about 3.5 months ago and have been experiencing ARS symptoms for about 12 weeks. My last ELISA test was negative at 13 weeks after potential exposure. My symptoms include swollen nodes, cold feet, dry mouth, cracking joints, tiredness, stiff neck, occasional night sweats, loss of appetite (no weight loss). my doctor put me on paxil about 1.5 months ago and symptoms still persist. What do you think i should do? just wait or get more tests done? Could it be another virus transmitted through my sexual encounter? please answer and thank you

Response from Dr. Henry

To relieve your anxiety I would get an HIV RNA test if you haven't done so already. If negative then it extraordinarily unlikely that your symptoms are due to HIV. Other viral infections (herpes, CMV, hepatitis, EBV) can cause symptoms like that at times. KH



Previous
clinical trials
Next
Can HIV Cause Nerve Paralysis Anywhere in the Body?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement